# SDR HNAA2021031500097

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 47,481 hours, 44,842 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Buzzer
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW CALLED AND STATED ON TAKEOFF ROLL TRIM AURAL SOUNDED AND MASTER CAUTION LIGHT TRIGGERED.  THEY ABORTED THE TAKEOFF. NO EICAS MESSAGES DISPLAYED HAD CREW CHECK CMC NO MESSAGES ON CMC.  ADVISED CREW TO RECHECK ALL T/O SETTINGS.   HISTORY: NO HISTORY IN 30 DAYS.  SECOND ATTEMPT AT TAKEOFF WAS UNEVENTFUL.
